# SDR CALA0300311

- Difficulty date: June 12, 2003
- Submitted: June 13, 2003
- Operation: Air carrier
- Aircraft: N17329
- Make and model: Boeing 7373T0
- Aircraft serial: 23459
- Aircraft time: 51,641 hours, 26,754 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .25 INCH CRACK ON LIP OF HOLE CUT ON O/B SIDE OF ACCESS PANEL 5727L OF NR 1 PYLON.  REPAIRED ACCESS PANEL IAW ECRA 5430-01230.
